# SDR EIAA970108

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B100884
- Condition: Cracked
- Location: Bs 987
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D INSPECTION, FOUND FX BS 987 RBL 8 KEELBEAM O/B STIFFENER CRACKED.  STIFFENER REPLACED PER SRM 51-10-01 PAGE 18.  (M)
